# SDR TSAA9733361

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND AFT ENTRY DOOR EMERGENCY LIGHT BROKEN.  REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT REUTRNED TO SERVICE.  TAT:  28,070:37 HOURS.  TAC:  32,446.  (X)
